Alert archive / California / Beach Hazards Statements in 2014
Beach Hazards Statement 25, NWS Los Angeles, CA
NWS Los Angeles, CA issued this beach hazards statement at Dec 21, 2014, 10:50 AM PST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Dec 21, 2014, 10:50 AM PST (18:50 UTC)
- Expired
- Dec 22, 2014, 12:00 AM PST
- In force
- 13 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
418 WHUS46 KLOX 211850 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1050 AM PST SUN DEC 21 2014 ...LARGE AND POTENTIALLY DAMAGING SURF AT TIMES ALONG THE CENTRAL COAST THROUGH TONIGHT... ...ELEVATED SURF THROUGH THIS AFTERNOON FOR THE WEST FACING SHORES OF VENTURA AND LOS ANGELES COUNTIES... .A LARGE NORTHWEST SWELL WILL CONTINUE TO BRING HIGH SURF TO THE CENTRAL COAST THROUGH TONIGHT...AND ELEVATED SURF FOR WEST FACING BEACHES OF VENTURA AND LOS ANGELES COUNTIES THROUGH THIS AFTERNOON. CAZ034-035-220300- /O.CAN.KLOX.CF.Y.0002.000000T0000Z-141221T2300Z/ /O.CON.KLOX.SU.Y.0028.000000T0000Z-141222T0800Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 1050 AM PST SUN DEC 21 2014 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...COASTAL FLOOD ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE COASTAL FLOOD ADVISORY. * SURF AND TIMING...SURF OF 10 TO 13 FT WITH LOCAL SETS TO 15 FEET THIS MORNING. THE SURF WILL SLOWLY SUBSIDE THROUGH THIS EVENING. * LOCATION...THE HIGHEST SURF WILL BE ON EXPOSED WEST TO NORTHWEST FACING BEACHES...HOWEVER LARGE SURF IS EXPECTED THROUGHOUT THE CENTRAL COAST AREA. STRONG RIP CURRENTS AND LONG SHORE CURRENTS WILL AFFECT ALL CENTRAL COAST BEACHES. * IMPACTS...THERE IS THE POTENTIAL FOR SIGNIFICANT BEACH EROSION...DAMAGE TO SURF ZONE STRUCTURES SUCH AS PIERS...MINOR COASTAL FLOODING WITH INUNDATION OF LOW LYING AREAS NEAR THE BEACH...FREQUENT AND STRONG RIP CURRENTS AND LONG-SHORE CURRENTS...AND SNEAKER WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. REMEMBER...IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO SHORE UNTIL YOU ARE FREE OF THE POWERFUL CURRENT. ALWAYS SWIM NEAR A LIFEGUARD. && $$ CAZ040-220200- /O.CAN.KLOX.SU.Y.0028.000000T0000Z-141222T0200Z/ /O.NEW.KLOX.BH.S.0025.141221T1850Z-141222T0200Z/ VENTURA COUNTY COAST- 1050 AM PST SUN DEC 21 2014 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 6 PM PST THIS EVENING... ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A BEACH HAZARDS STATEMENT FOR ELEVATED SURF AND DANGEROUS RIP CURRENTS...WHICH IS IN EFFECT UNTIL 6 PM PST THIS EVENING. THE HIGH SURF ADVISORY HAS BEEN CANCELLED. * SURF AND TIMING...SURF 3 TO 5 FEET WITH LOCAL SETS TO 7 FEET. SURF WILL PEAK LATE THIS MORNING THEN SLOWLY DIMINISH THROUGH THIS AFTERNOON. * LOCATION...ALONG EXPOSED WEST FACING SHORES. * IMPACTS...STRONG RIP CURRENTS IN THE VICINITY OF HIGH SURF. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE SHORE. && $$ CAZ041-220200- /O.NEW.KLOX.BH.S.0025.141221T1850Z-141222T0200Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 1050 AM PST SUN DEC 21 2014 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 6 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A BEACH HAZARDS STATEMENT FOR ELEVATED SURF AND DANGEROUS RIP CURRENTS...WHICH IS IN EFFECT UNTIL 6 PM PST THIS EVENING. * SURF AND TIMING...SURF 3 TO 5 FEET WITH LOCAL SETS TO 7 FEET. SURF WILL PEAK LATE THIS MORNING THEN SLOWLY DIMINISH THROUGH THIS AFTERNOON. * LOCATION...ALONG EXPOSED WEST FACING SHORES. * IMPACTS...STRONG RIP CURRENTS IN THE VICINITY OF HIGH SURF. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE SHORE. && $$ RAT
2 follow-up statements
060 WHUS46 KLOX 220147 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 547 PM PST SUN DEC 21 2014 ...HIGH SURF ALONG THE CENTRAL COAST THROUGH MIDNIGHT... ...ELEVATED SURF THROUGH MIDNIGHT FOR WEST FACING BEACHES OF VENTURA AND LOS ANGELES COUNTIES... .A LARGE NORTHWEST SWELL WILL CONTINUE TO BRING HIGH SURF TO THE CENTRAL COAST THROUGH MIDNIGHT TONIGHT...ALONG WITH ELEVATED SURF ALONG WEST FACING BEACHES OF VENTURA AND LOS ANGELES COUNTIES. THERE WILL CONTINUE TO BE A HIGH RISK OF RIP CURRENTS. CAZ034-035-220800- /O.CON.KLOX.SU.Y.0028.000000T0000Z-141222T0800Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 547 PM PST SUN DEC 21 2014 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * SURF AND TIMING...SURF OF 8 TO 12 FT WILL CONTINUE THROUGH LATE THIS EVENING...HIGHEST ON NORTHWEST FACING BEACHES. THE SURF IS EXPECTED TO SUBSIDE BELOW 10 FEET AFTER MIDNIGHT. * IMPACTS...FREQUENT AND STRONG RIP CURRENTS AND LONG-SHORE CURRENTS...AND SNEAKER WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. REMEMBER...IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO SHORE UNTIL YOU ARE FREE OF THE POWERFUL CURRENT. ALWAYS SWIM NEAR A LIFEGUARD. && $$ CAZ040-041-220800- /O.EXT.KLOX.BH.S.0025.000000T0000Z-141222T0800Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 547 PM PST SUN DEC 21 2014 ...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * SURF AND TIMING...SURF 3 TO 5 FEET WITH LOCAL SETS TO 7 FEET. THE ELEVATED SURF WILL CONTINUE THROUGH LATE THIS EVENING AND THEN SLOWLY DIMINISH OVERNIGHT. HAZARDOUS RIP CURRENTS WILL LIKELY CONTINUE INTO MONDAY. * LOCATION...ALONG EXPOSED WEST FACING SHORES. * IMPACTS...STRONG AND FREQUENT RIP CURRENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE SHORE. && $$
038 WHUS46 KLOX 220807 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1207 AM PST MON DEC 22 2014 ...HIGH SURF ADVISORIES AND BEACH HAZARD STATEMENTS HAVE EXPIRED... CAZ034-035-220915- /O.EXP.KLOX.SU.Y.0028.000000T0000Z-141222T0800Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 1207 AM PST MON DEC 22 2014 ...HIGH SURF ADVISORY HAS EXPIRED... SURF HAS SUBSIDED BELOW 10 FEET...SO THE HIGH SURF ADVISORY HAS BEEN ALLOWED TO EXPIRE. HOWEVER...ELEVATED SURF OF 6 TO 8 FEET WILL CONTINUE THROUGH THIS EVENING. IN ADDITION...THERE WILL BE A HIGH RISK OF RIP CURRENTS ON CENTRAL COAST BEACHES THROUGH AT LEAST TONIGHT. $$ CAZ040-041-220915- /O.EXP.KLOX.BH.S.0025.000000T0000Z-141222T0800Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 1207 AM PST MON DEC 22 2014 ...BEACH HAZARDS STATEMENT HAS EXPIRED... SURF HAS CONTINUED TO SUBSIDE...SO THE BEACH HAZARD STATEMENT HAS BEEN ALLOWED TO EXPIRE. HOWEVER...THERE WILL BE A HIGH RISK OF RIP CURRENTS ON THE BEACHES OF LOS ANGELES AND VENTURA COUNTIES THROUGH TODAY. $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this beach hazards statement went out at Dec 21, 9:40 AM PST, 1 hour 10 minutes earlier.
Area forecast discussion, Dec 21, 9:40 AM PST, 1 hour 10 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 940 AM PST SUN DEC 21 2014 .SYNOPSIS... SKIES WILL BE PARTLY TO MOSTLY CLOUDY TODAY. A FEW SHOWERS ARE POSSIBLE ON NORTHERN MOUNTAIN SLOPES. HIGH PRESSURE ALOFT WILL BRING WARMER AND DRY CONDITIONS TO SOUTHERN CALIFORNIA MONDAY THROUGH WEDNESDAY. GUSTY NORTHWEST TO NORTH WINDS WILL AFFECT PARTS OF THE REGION THROUGH TONIGHT...THEN NORTHEAST WINDS WILL AFFECT VENTURA AND LOS ANGELES COUNTIES MONDAY NIGHT THROUGH TUESDAY. COOLER CONDITIONS ARE EXPECTED FOR CHRISTMAS DAY INTO NEXT WEEKEND. && .UPDATE...ADJUSTED CLOUD COVER AND TEMPERATURES FOR TODAY. STRONG NORTHERLY FLOW ALOFT STREAMING HIGH CLOUDS AND GENERATING A SIGNIFICANT MOUNTAIN WAVE AND ADDITIONAL CLOUD COVER FOR VENTURA AND LOS ANGELES COUNTIES. THIS WILL LIMIT TEMPERATURES FROM REACHING THEIR POTENTIAL PEAK IF UNDER FULL SUNSHINE ON THIS SHORTEST DAY OF THE YEAR AND BEGINNING OF WINTER. NORTH WINDS REMAIN GUSTY THROUGH THE MOUNTAINS WITH GUSTS 50-55 MPH AT WHITAKER PEAK AND SANDBERG. WINDS HAVE LET UP IN OTHER AREAS BUT EXPECT GUSTY CONDITIONS TO REDEVELOP THIS EVENING AND INTO THE NIGHT. NORTHERLY GRADIENTS REMAIN ROBUST INTO MONDAY MORNING WITH LAX-SFO AT -7.7 MB...THEN NORTHEASTERLY GRADIENTS START TO INCREASE TOMORROW AS WELL. ANTICIPATE MOST AREAS WILL DROP WIND ADVISORIES MONDAY MORNING BUT ADDITIONAL ADVISORIES FOR NORTHEAST WINDS WILL BE HOISTED FOR MONDAY NIGHT AND TUESDAY. STILL SEEING A FEW TIPS OF THE RAIN BUCKET ACROSS THE NORTHERN MOUNTAINS AND THIS SHOULD CONTINUE THROUGH THE DAY. ALSO HAVE PATCHY DENSE FOG IN THE SALINAS RIVER VALLEY WHICH SHOULD RETURN AGAIN TONIGHT. THE NORTHERLY JET STREAM SHIFTS EASTWARD ON MONDAY AND MODEL DATA SHOWS LESS CLOUD COVER...EXCEPT FOR SOME LINGERING UPSLOPE ON THE NORTH SLOPES OF THE MOUNTAINS. WITH LESS CLOUD COVER AND DOWNSLOPE WINDS TOMORROW...TEMPERATURES WILL BE 6-10 DEGREES WARMER ON MONDAY. ***FROM PREVIOUS DISCUSSION*** OFFSHORE W-E GRADIENTS WILL INCREASE MON NIGHT/TUE...AND THE LATEST MODELS...WITH A TROUGH IN THE ROCKIES NOW DIGGING A BIT FARTHER WESTWARD...SHOW MORE IN THE WAY OF SUPPORT FOR GUSTY NE WINDS ACROSS L.A. AND VTU COUNTIES MON NIGHT/TUE. AT THIS POINT...IT APPEARS THAT WIND ADVISORIES WILL BE NEEDED FOR PORTIONS OF L.A./VTU COUNTIES. THE LATEST MODELS ALSO SHOW SOME HEIGHT/THICKNESS FALLS AND SOME COOLING AT 850 MB AND 950 MB. THIS MAY ACTUALLY BRING SOME SLIGHT COOLING EVEN TO AREAS W OF THE MTNS ON TUE. HAVE KNOCKED A FEW DEGREES OFF FORECAST MAX TEMPS FOR TUE...ESPECIALLY IN THE VLYS. .LONG TERM (WED-SAT)...THE UPPER HIGH TO THE SW OF THE REGION WILL HOLD INTO WED...ALTHOUGH IT WILL BEGIN TO WEAKEN. OFFSHORE FLOW AND SOME LOCALLY GUSTY WINDS IN THE MORNING WILL TURN ONSHORE IN THE AFTERNOON. MAX TEMPS MAY BE DOWN A COUPLE OF DEGREES ON WED...ESPECIALLY NEAR THE COAST. A TROUGH WILL ZIP THROUGH THE PAC NW LATE WED INTO THU...CAUSING DECENT HEIGHT FALLS ACROSS THE FORECAST AREA...AND INCREASING ONSHORE FLOW. EXPECT MAX TEMPS TO BE DOWN SEVERAL DEGREES ON THU...DOWN TO NEAR OR POSSIBLY SLIGHTLY BELOW NORMAL LEVELS. ANY RAIN WILL REMAIN FAR TO THE NORTH OF THE AREA. AS THE TROUGH MOVES QUICKLY EWD...HEIGHTS WILL SLOWLY RISE OVER THE FCST AREA FRI AND SAT...SO EXPECT A GRADUAL WARMING TREND. && .AVIATION...21/1735Z... AT 1725Z...THERE WAS A INVERSION BASED AT 1700 FEET WITH A TOP OF 3600 FEET AND A TEMP OF 16 CELSIUS. OVERALL...MODERATE TO HIGH CONFIDENCE IN 18Z TAF PACKAGE. IN IMMEDIATE SHORT TERM CIG/VSBY RESTRICTIONS CONTINUE AT KPRB AND KLGB...BUT THESE RESTRICTIONS SHOULD DISSIPATE QUICKLY AFTER 18Z. FOR THE BALANCE OF TODAY AND TONIGHT...NORTH TO NORTHEAST FLOW SHOULD KEEP MOST SITES VFR...WITH THE ONLY EXCEPTION EXPECTED TO BE KPRB WHERE ANOTHER ROUND OF VLIFR CONDS IS EXPECTED (WITH MODERATE CONFIDENCE). AS FOR WINDS...THE NORTHERLY FLOW SHOULD PRODUCE SOME MODERATE LLWS/TURBULENCE AT KSBA THIS EVENING. KLAX...HIGH CONFIDENCE IN 18Z TAF. KBUR...HIGH CONFIDENCE IN 18Z TAF. THERE IS A 20% CHANCE OF LIGHT LLWS/TURBULENCE. && .MARINE...21/920 AM... FOR THE OUTER WATERS...HIGH CONFIDENCE IN CURRENT FORECAST. NORTHWEST TO NORTH WINDS WILL INCREASE TO GALE FORCE THIS AFTERNOON FROM POINT SAL DOWN TO SAN NICOLAS ISLAND...WITH SOLID SMALL CRAFT LEVEL WINDS NORTH OF POINT SAL. THE GALE FORCE WINDS WILL CONTINUE THROUGH MONDAY MORNING...BEFORE DIMINISHING SLOWLY TO SMALL CRAFT LEVELS. BY TUESDAY/WEDNESDAY...WINDS ARE EXPECTED TO BE BELOW ADVISORY LEVELS. FOR THE INNER WATERS...MODERATE CONFIDENCE IN WINDS REMAINING BELOW SMALL CRAFT ADVISORY LEVELS. THERE IS A CHANCE OF WINDS INCREASING TO SMALL CRAFT LEVELS THIS AFTERNOON/EVENING ACROSS THE WESTERN SANTA BARBARA CHANNEL AS WELL AS THE NEAR SHORE WATERS FROM POINT PIEDRAS BLANCAS TO POINT SAL. ALSO THERE IS A CHANCE OF SMALL CRAFT LEVEL NORTHEAST WINDS TUESDAY MORNING FROM VENTURA SOUTH TO SANTA MONICA. && .BEACHES...21/920 AM... A LARGE SWELL WITH A DIRECTION OF 290-300 DEGREES AND A LONG PERIOD (18 SECONDS) GENERATED BY A DISTANT STORM IN THE GULF OF ALASKA WILL CONTINUE TO BRING VERY HIGH SURF TO AREA BEACHES TODAY. THE SURF WILL NOT BE A HIGH AS IT WAS SATURDAY AND THE SURF ACROSS THE LA BEACHES WILL BE JUST BELOW HIGH SURF CRITERIA. THE SURF AND SWELL WILL SLOWLY SUBSIDE THROUGH THE DAY. && .LOX WATCHES/WARNINGS/ADVISORIES... COASTAL FLOOD ADVISORY (SEE LAXCFWLOX). WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXMWWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH SURF ADVISORY (SEE LAXCFWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). MARINE WEATHER STATEMENT (SEE LAXMWSLOX). && PUBLIC...EB/DB AVIATION/MARINE...RAT SYNOPSIS...DB WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Dec 21, 6:00 AM PST, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PST SUN DEC 21 2014 CAZ034>041-044>046-051>054-059-087-088-547-548-221400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PST SUN DEC 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT LARGE NORTHWEST SWELL WILL CONTINUE ACROSS THE COASTAL WATERS TODAY. THIS WILL PRODUCE HIGH SURF CONDITIONS ALONG THE CENTRAL COAST AS WELL AS WEST FACING BEACHES OF VENTURA COUNTY TODAY INTO TONIGHT. POTENTIAL IMPACTS ALONG THE CENTRAL COAST INCLUDE SIGNIFICANT BEACH EROSION...AND MINOR COASTAL FLOODING NEAR TIMES OF MORNING HIGH TIDE. THERE WILL BE A HIGH RISK OF RIP CURRENTS ON ALL AREA BEACHES TODAY AND TONIGHT. GALE FORCE NORTHWEST WINDS WILL AFFECT PORTIONS OF THE OUTER WATERS TODAY AND TONIGHT. GUSTY NORTH WINDS WILL CONTINUE TO AFFECT THE SANTA YNEZ RANGE...THE ADJACENT SOUTH COAST OF SANTA BARBARA COUNTY BELOW PASSES AND CANYONS...THE INTERSTATE 5 CORRIDOR...THE SANTA MONICA MOUNTAINS...AND PORTIONS OF THE LOS ANGELES AND VENTURA COUNTY VALLEYS TODAY AND TONIGHT. * COASTAL FLOOD STATEMENT...SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY GUSTY NORTHEAST WIND WILL AFFECT PORTIONS OF LOS ANGELES AND VENTURA COUNTIES MONDAY THROUGH TUESDAY. IT WILL BECOME WARMER AND VERY DRY. GALE FORCE WINDS WILL AFFECT PORTIONS OF THE OUTER WATERS MONDAY MORNING. THERE WILL BE A HIGH RISK OF RIP CURRENTS ON ALL AREA BEACHES MONDAY. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 20, 8:15 PM PST | Gale Warning | LOX | 42 hr |
Nearby
Beach Hazards Statements in California, 2014Every beach hazards statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.